MAUDE Adverse Event Report: ARTHREX, INC. OSTEOCON FLAP REPR SINGSHOT INST; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OSTEOCON FLAP REPR SINGSHOT INST; ORTHOPEDIC MANUAL SURG INSTR
Model Number OSTEOCON FLAP REPR SINGSHOT INST
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic surgery the implant fell out of the cartilage after it was implanted.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the cannula flap was bent.Functional testing was performed, and the cannula flap repair sheath did not go through the cannula flap due to its bent condition.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force and/or misaligned insertion of the cannula flap repair sheath through the cannula flap during use.

Brand Name
OSTEOCON FLAP REPR SINGSHOT INST
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21766520
Report Number1220246-2025-01210
Device Sequence Number20978059
Product Code LXH
UDI-Device Identifier00888867031272
UDI-Public(01)00888867031272(11)210824(17)260731(10)13993953
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberOSTEOCON FLAP REPR SINGSHOT INST
Device Catalogue NumberAR-4009S
Device Lot Number13993953
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown